# SDR MASA2014040331051

- Difficulty date: April 3, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 23,116 hours, 19,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT WOULD NOT CHARGE.
